# SDR DHL2002801023

- Difficulty date: December 12, 2002
- Submitted: December 13, 2002
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 100064901
- Part serial: 6863
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K, O

## Discrepancy

1)  LOWER SMOKE DETECTOR FB6863 FALSE WARNING.2)  TROUBLESHOT SYSTEM FOUND FB6863 SDU BAD. REMOVED AND REPLACED UNIT REPROGRAMMED SYSTEM IAW M/M 26-16-01 AND ST 300.
